Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

全面介绍

Đã lưu trong:
书目详细资料
主要作者: American Mathematical Society
格式: Bài viết
语言:English
出版: American Mathematical Society 2009
主题:
在线阅读:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
标签: 添加标签
没有标签, 成为第一个标记此记录!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt